# SDR SWAA2022020487105

- Difficulty date: November 17, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 62,871 hours, 36,499 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD 241FF MULTIPLE IAW SRM LOCATIOS OF DELAMINATION ON EDGE OF PANEL (MAKRED / REPAIRED PASSENGER CABIN FLOOR BOARD 241FF IAW SRM 53-00-50-SR-0 AND SRM 53-00-50-SR-10. A 26592
